Alabama, 2001

Hail in Alabama, November 24, 2001

November 24, 2001 · NWS MOB · 1 event in 1 county or zone

1 hail, as filed by the National Weather Service.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before the first event at Nov 24, 8:10 PM CST, 0 minutes earlier.

Area forecast discussion, Nov 24, 8:10 PM CST, 0 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE MOBILE AL
810 PM CST SAT NOV 24 2001

PER COORDINATION WITH THE STORM PREDICTION CENTER...EXTENDED TORNADO
WATCH FOR MUCH OF SOUTHWEST AND SOUTH CENTRAL ALABAMA.  SEE LATEST
BHMSPSMOB OR WWUS84 KMOB.

STRONG ROTATIONAL SIGNATURES STILL BEING DETECTED ON SEVERAL STORMS
OVER INLAND SOUTH ALABAMA AT THIS TIME.

FCSTID = 5

.MOB...
AL...SMALL CRAFT ADVISORY TONIGHT GMZ630-650-670.
FL...SMALL CRAFT ADVISORY TONIGHT GMZ655-675.
MS...NONE.

In the hours before

Special weather statement, Nov 24, 5:35 PM CST, 2 hours 35 minutes before
ALZ052>064-FLZ001>006-MSZ076-078-079-250200-

SPECIAL WEATHER STATEMENT...RETRANSMIT...
NATIONAL WEATHER SERVICE MOBILE AL
535 PM CST SAT NOV 24 2001

...RETRANSMITTAL FOR MEDIA...

A TORNADO WATCH IS IN EFFECT UNTIL 11 PM CST TONIGHT HAS BEEN ISSUED
TO INCLUDE THE FOLLOWING COUNTIES...

IN NORTHWEST FLORIDA...

    ESCAMBIA...SANTA ROSA....AND OKALOOSA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST THIS EVENING FOR
THE FOLLOWING COUNTIES...

IN SOUTHWEST ALABAMA...

    ESCAMBIA...COVINGTON...WASHINGTON...CONECUH...
    MONROE... BUTLER...CLARKE...CRENSHAW...WILCOX...
    BALDWIN AND MOBILE.

IN SOUTHEAST MISSISSIPPI...

    GEORGE COUNTY.

THE TORNADO WATCH IS NO LONGER IN EFFECT FOR...

    STONE AND GREENE COUNTIES OF SOUTHEAST MISSISSIPPI.

REMEMBER...A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR
TORNADOES AND SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA.
PERSONS IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING
WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE
WARNINGS.
Special weather statement, Nov 24, 5:55 PM CST, 2 hours 15 minutes before
ZONE FORECASTS...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
555 PM CST SAT NOV 24 2001

UPDATED FOR NEW TORNADO WATCH INFORMATION

ALZ051-MSZ067-075-250155-
CHOCTAW-PERRY-WAYNE-
INCLUDING THE CITIES OF...BUTLER...NEW AUGUSTA...WAYNESBORO
555 PM CST SAT NOV 24 2001

.TONIGHT...CLOUDY WITH SCATTERED SHOWERS AND THUNDERSTORMS THIS
EVENING...THEN PARTLY CLOUDY.  LOWS 50 TO 55.  SOUTH WIND 5 TO 10 MPH
BECOMING NORTH LATE.  CHANCE OF RAIN 40 PERCENT.
.SUNDAY...CONSIDERABLE CLOUDINESS WITH ISOLATED SHOWERS AND
THUNDERSTORMS.  HIGHS IN THE LOWER 70S.  NORTHEAST WIND 5 TO 10 MPH.
CHANCE OF RAIN LESS THAN 20 PERCENT.
.SUNDAY NIGHT...CONSIDERABLE CLOUDINESS WITH ISOLATED SHOWERS AND
THUNDERSTORMS.  LOWS IN THE LOWER 50S.  CHANCE OF RAIN 20 PERCENT.
.MONDAY...PARTLY CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS.
HIGHS IN THE MID 70S.  CHANCE OF RAIN 30 PERCENT.
.MONDAY NIGHT...BECOMING CLOUDY WITH A CHANCE OF SHOWERS AND
THUNDERSTORMS.  LOWS 55 TO 60.  CHANCE OF RAIN 50 PERCENT.
.TUESDAY...SHOWERS AND THUNDERSTORMS LIKELY.  HIGHS IN THE LOWER 70S.
.TUESDAY NIGHT...CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS.
LOWS 50 TO 55.
.WEDNESDAY...SHOWERS AND THUNDERSTORMS LIKELY.  HIGHS IN THE MID 60S.
.THURSDAY...CONSIDERABLE CLOUDINESS WITH A CHANCE OF SHOWERS AND
THUNDERSTORMS IN THE MORNING...THEN MOSTLY CLEAR.  LOWS IN THE LOWER
40S AND HIGHS IN THE LOWER 60S.
.FRIDAY...CLEAR.  LOWS 35 TO 40 AND HIGHS IN THE LOWER 60S.
.SATURDAY...CLEAR.  LOWS IN THE MID 30S AND HIGHS 55 TO 60.

ALZ052>055-250155-
CLARKE-MONROE-WASHINGTON-WILCOX-
INCLUDING THE CITIES OF...CAMDEN...CHATOM...GROVE HILL...
MONROEVILLE
555 PM CST SAT NOV 24 2001

...TORNADO WATCH UNTIL 800 PM CST...

.TONIGHT...NUMEROUS SHOWERS AND THUNDERSTORMS...MAINLY THIS EVENING.
SOME STORMS MAY BE SEVERE.  LOWS IN THE MID 50S.  SOUTH WIND 10 MPH
BECOMING NORTHWEST LATE.  CHANCE OF RAIN 70 PERCENT.
.SUNDAY...CONSIDERABLE CLOUDINESS WITH A SLIGHT CHANCE OF SHOWERS AND
THUNDERSTORMS.  HIGHS IN THE LOWER 70S.  NORTHEAST WIND 5 TO 10 MPH.
CHANCE OF RAIN 20 PERCENT.
.SUNDAY NIGHT...CONSIDERABLE CLOUDINESS WITH A SLIGHT CHANCE OF
SHOWERS AND THUNDERSTORMS.  LOWS IN THE LOWER 50S.  CHANCE OF RAIN 20
PERCENT.
.MONDAY...PARTLY CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS.
HIGHS IN THE MID 70S.  CHANCE OF RAIN 30 PERCENT.
.MONDAY NIGHT...PARTLY CLOUDY WITH A CHANCE OF SHOWERS AND
THUNDERSTORMS.  LOWS 55 TO 60.  CHANCE OF RAIN 40 PERCENT.
.TUESDAY...SHOWERS AND THUNDERSTORMS LIKELY.  HIGHS IN THE LOWER 70S.
.TUESDAY NIGHT...CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS.
LOWS IN THE MID 50S.
.WEDNESDAY...SHOWERS AND THUNDERSTORMS LIKELY.  HIGHS IN THE MID 60S.
.THURSDAY...CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS IN THE
MORNING...THEN PARTLY CLOUDY.  LOWS IN THE LOWER 40S AND HIGHS IN THE
LOWER 60S.
.FRIDAY...MOSTLY CLEAR.  LOWS 35 TO 40 AND HIGHS IN THE LOWER 60S.
.SATURDAY...MOSTLY CLEAR.  LOWS IN THE MID 30S AND HIGHS 55 TO 60.

ALZ056>060-250155-
BUTLER-CONECUH-COVINGTON-CRENSHAW-ESCAMBIA-
INCLUDING THE CITIES OF...ANDALUSIA...BREWTON...EVERGREEN...
GREENVILLE...LUVERNE
555 PM CST SAT NOV 24 2001

...TORNADO WATCH UNTIL 800 PM CST...

.TONIGHT...WIDESPREAD THUNDERSTORMS THIS EVENING....SOME SEVERE.
OTHERWISE CLOUDY.  LOWS NEAR 60.  SOUTH WIND 10 MPH BECOMING WEST
LATE.  CHANCE OF RAIN 80 PERCENT.
.SUNDAY...CONSIDERABLE CLOUDINESS WITH SCATTERED SHOWERS AND
THUNDERSTORMS.  HIGHS IN THE LOWER 70S.  NORTHWEST WIND 5 TO 10 MPH
BECOMING NORTHEAST IN THE AFTERNOON.  CHANCE OF RAIN 30 PERCENT.
.SUNDAY NIGHT...CONSIDERABLE CLOUDINESS WITH A SLIGHT CHANCE OF
SHOWERS AND THUNDERSTORMS.  LOWS IN THE MID 50S.  CHANCE OF RAIN 20
PERCENT.
.MONDAY...PARTLY CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS.
HIGHS IN THE MID 70S.  CHANCE OF RAIN 30 PERCENT.
.MONDAY NIGHT...PARTLY CLOUDY WITH A CHANCE OF SHOWERS AND
THUNDERSTORMS.  LOWS 55 TO 60.  CHANCE OF RAIN 30 PERCENT.
.TUESDAY...SHOWERS AND THUNDERSTORMS LIKELY.  HIGHS IN THE LOWER 70S.
.TUESDAY NIGHT...CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS.
LOWS IN THE MID 50S.
.WEDNESDAY...SHOWERS AND THUNDERSTORMS LIKELY.  HIGHS IN THE UPPER
60S.
.THURSDAY...CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS IN THE
MORNING...THEN PARTLY CLOUDY.  LOWS IN THE MID 40S AND HIGHS IN THE
LOWER 60S.
.FRIDAY...MOSTLY CLEAR.  LOWS NEAR 40 AND HIGHS IN THE LOWER 60S.
.SATURDAY...MOSTLY CLEAR.  LOWS IN THE MID 30S AND HIGHS 55 TO 60.

ALZ061-062-MSZ079-250155-
BALDWIN INLAND-GEORGE-MOBILE INLAND-
INCLUDING THE CITIES OF...BAY MINETTE...CITRONELLE...LUCEDALE
555 PM CST SAT NOV 24 2001

...TORNADO WATCH UNTIL 800 PM CST...

.TONIGHT...CLOUDY.  SCATTERED SHOWERS AND THUNDERSTORMS THIS
EVENING.  SOME STORMS COULD BE SEVERE.  LOWS 57 TO 62.  SOUTH WIND
10 TO 15 MPH BECOMING NORTHWEST LATE. CHANCE OF RAIN 50 PERCENT.
.SUNDAY...CONSIDERABLE CLOUDINESS WITH SCATTERED SHOWERS AND
THUNDERSTORMS.  HIGHS IN THE MID 70S.  NORTHEAST WIND 5 TO 10 MPH.
CHANCE OF RAIN 30 PERCENT.
.SUNDAY NIGHT...CONSIDERABLE CLOUDINESS WITH A CHANCE OF SHOWERS AND
THUNDERSTORMS.  LOWS 57 TO 62.  CHANCE OF RAIN 30 PERCENT.
.MONDAY...PARTLY CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS.
HIGHS IN THE MID 70S.  CHANCE OF RAIN 30 PERCENT.
.MONDAY NIGHT...PARTLY CLOUDY WITH A CHANCE OF SHOWERS AND
THUNDERSTORMS.  LOWS 55 TO 60.  CHANCE OF RAIN 40 PERCENT.
.TUESDAY...SHOWERS AND THUNDERSTORMS LIKELY.  HIGHS IN THE LOWER 70S.
.TUESDAY NIGHT...CONSIDERABLE CLOUDINESS WITH A CHANCE OF SHOWERS AND
THUNDERSTORMS.  LOWS IN THE MID 50S.
.WEDNESDAY...SHOWERS AND THUNDERSTORMS LIKELY.  HIGHS IN THE UPPER
60S.
.THURSDAY...CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS IN THE
MORNING...THEN PARTLY CLOUDY.  LOWS IN THE UPPER 40S AND HIGHS IN THE
MID 60S.
.FRIDAY...MOSTLY CLEAR.  LOWS 37 TO 42 AND HIGHS 60 TO 65.
.SATURDAY...MOSTLY CLEAR.  LOWS 35 TO 40 AND HIGHS 55 TO 60.

ALZ063-064-250155-
BALDWIN COASTAL-MOBILE COASTAL-
INCLUDING THE CITIES OF...GULF SHORES...MOBILE
555 PM CST SAT NOV 24 2001

...TORNADO WATCH UNTIL 800 PM CST...

.TONIGHT...NUMEROUS SHOWERS AND THUNDERSTORMS...MAINLY THIS
EVENING.  SOME STORMS COULD BE SEVERE.  LOWS 60 TO 65. SOUTH WIND 10
TO 15 MPH BECOMING NORTHWEST LATE.  CHANCE OF RAIN 60 PERCENT.
.SUNDAY...CONSIDERABLE CLOUDINESS WITH SCATTERED SHOWERS AND
THUNDERSTORMS.  HIGHS IN THE MID 70S.  NORTHEAST WIND 5 TO 10 MPH.
CHANCE OF RAIN 30 PERCENT.
.SUNDAY NIGHT...CONSIDERABLE CLOUDINESS WITH A CHANCE OF SHOWERS AND
THUNDERSTORMS.  LOWS 60 TO 65.  CHANCE OF RAIN 30 PERCENT.
.MONDAY...PARTLY CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS.
HIGHS IN THE MID 70S.  CHANCE OF RAIN 30 PERCENT.
.MONDAY NIGHT...PARTLY CLOUDY WITH A CHANCE OF SHOWERS AND
THUNDERSTORMS.  LOWS IN THE UPPER 50S.  CHANCE OF RAIN 40 PERCENT.
.TUESDAY...SHOWERS AND THUNDERSTORMS LIKELY.  HIGHS IN THE LOWER 70S.
.TUESDAY NIGHT...CONSIDERABLE CLOUDINESS WITH A CHANCE OF SHOWERS AND
THUNDERSTORMS.  LOWS 55 TO 60.
.WEDNESDAY...SHOWERS AND THUNDERSTORMS LIKELY.  HIGHS IN THE LOWER
70S.
.THURSDAY...CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS IN THE
MORNING...THEN PARTLY CLOUDY.  LOWS 47 TO 52 AND HIGHS 67 TO 72.
.FRIDAY...MOSTLY CLEAR.  LOWS 40 TO 45 AND HIGHS 60 TO 65.
.SATURDAY...MOSTLY CLEAR.  LOWS NEAR 40 AND HIGHS NEAR 60.

FLZ001-003-005-250155-
ESCAMBIA INLAND-OKALOOSA INLAND-SANTA ROSA INLAND-
INCLUDING THE CITIES OF...CRESTVIEW...JAY...WALNUT HILL
555 PM CST SAT NOV 24 2001

...TORNADO WATCH UNTIL 1100 PM CST...

.TONIGHT...NUMEROUS SHOWERS AND THUNDERSTORMS THIS EVENING...THEN
CLOUDY WITH SCATTERED SHOWERS AND THUNDERSTORMS.  SOME STORMS MAY BE
SEVERE THIS EVENING.  LOWS NEAR 60.  SOUTH WIND 10 TO 15 MPH
BECOMING NORTHWEST LATE.  CHANCE OF RAIN 70 PERCENT.
.SUNDAY...CONSIDERABLE CLOUDINESS WITH SCATTERED SHOWERS AND
THUNDERSTORMS.  HIGHS IN THE MID 70S.  NORTHWEST WIND 5 TO 10 MPH
BECOMING NORTHEAST IN THE AFTERNOON.  CHANCE OF RAIN 30 PERCENT.
.SUNDAY NIGHT...CONSIDERABLE CLOUDINESS WITH A CHANCE OF SHOWERS AND
THUNDERSTORMS.  LOWS 57 TO 62.  CHANCE OF RAIN 30 PERCENT.
.MONDAY...PARTLY CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS.
HIGHS IN THE MID 70S.  CHANCE OF RAIN 30 PERCENT.
.MONDAY NIGHT...PARTLY CLOUDY WITH A CHANCE OF SHOWERS AND
THUNDERSTORMS.  LOWS 55 TO 60.  CHANCE OF RAIN 30 PERCENT.
.TUESDAY...SHOWERS AND THUNDERSTORMS LIKELY.  HIGHS IN THE LOWER 70S.
.TUESDAY NIGHT...CONSIDERABLE CLOUDINESS WITH A CHANCE OF SHOWERS AND
THUNDERSTORMS.  LOWS 55 TO 60.
.WEDNESDAY...SHOWERS AND THUNDERSTORMS LIKELY.  HIGHS IN THE UPPER
60S.
.THURSDAY...CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS IN THE
MORNING...THEN PARTLY CLOUDY.  LOWS IN THE UPPER 40S AND HIGHS IN THE
MID 60S.
.FRIDAY...MOSTLY CLEAR.  LOWS 40 TO 45 AND HIGHS 60 TO 65.
.SATURDAY...MOSTLY CLEAR.  LOWS 35 TO 40 AND HIGHS 55 TO 60.

FLZ002-004-006-250155-
ESCAMBIA COASTAL-OKALOOSA COASTAL-SANTA ROSA COASTAL-
INCLUDING THE CITIES OF...FORT WALTON BEACH...MILTON...PENSACOLA
555 PM CST SAT NOV 24 2001

...TORNADO WATCH UNTIL 1100 PM CST...

.TONIGHT...CONSIDERABLE CLOUDINESS WITH SCATTERED SHOWERS AND
THUNDERSTORMS.  SOME STORMS COULD BE SEVERE.  LOWS 60 TO 65.  SOUTH
WIND 10 TO 15 MPH BECOMING WEST LATE.  CHANCE OF RAIN 50 PERCENT.
.SUNDAY...CONSIDERABLE CLOUDINESS WITH SCATTERED SHOWERS AND
THUNDERSTORMS.  HIGHS IN THE MID 70S.  NORTHEAST WIND 5 TO 10 MPH.
CHANCE OF RAIN 30 PERCENT.
.SUNDAY NIGHT...CONSIDERABLE CLOUDINESS WITH A CHANCE OF SHOWERS AND
THUNDERSTORMS.  LOWS 60 TO 65.  CHANCE OF RAIN 30 PERCENT.
.MONDAY...PARTLY CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS.
HIGHS IN THE MID 70S.  CHANCE OF RAIN 30 PERCENT.
.MONDAY NIGHT...PARTLY CLOUDY WITH A CHANCE OF SHOWERS AND
THUNDERSTORMS.  LOWS IN THE UPPER 50S.  CHANCE OF RAIN 30 PERCENT.
.TUESDAY...SHOWERS AND THUNDERSTORMS LIKELY.  HIGHS IN THE LOWER 70S.
.TUESDAY NIGHT...CONSIDERABLE CLOUDINESS WITH A CHANCE OF SHOWERS AND
THUNDERSTORMS.  LOWS 55 TO 60.
.WEDNESDAY...SHOWERS AND THUNDERSTORMS LIKELY.  HIGHS IN THE LOWER
70S.
.THURSDAY...CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS IN THE
MORNING...THEN PARTLY CLOUDY.  LOWS 50 TO 55 AND HIGHS 67 TO 72.
.FRIDAY...MOSTLY CLEAR.  LOWS 40 TO 45 AND HIGHS 60 TO 65.
.SATURDAY...MOSTLY CLEAR.  LOWS NEAR 40 AND HIGHS NEAR 60.

MSZ076-250155-
GREENE-
INCLUDING THE CITY OF...LEAKESVILLE
555 PM CST SAT NOV 24 2001

.TONIGHT...NUMEROUS SHOWERS AND A FEW THUNDERSTORMS THIS EVENING.
OTHERWISE CLOUDY.  LOWS IN THE MID 50S.  SOUTH WIND 10 MPH BECOMING
NORTHWEST LATE.  CHANCE OF RAIN 70 PERCENT.
.SUNDAY...CONSIDERABLE CLOUDINESS WITH A SLIGHT CHANCE OF SHOWERS AND
THUNDERSTORMS.  HIGHS IN THE LOWER 70S.  NORTHEAST WIND 5 TO 10 MPH.
CHANCE OF RAIN 20 PERCENT.
.SUNDAY NIGHT...CONSIDERABLE CLOUDINESS WITH A SLIGHT CHANCE OF
SHOWERS AND THUNDERSTORMS.  LOWS IN THE LOWER 50S.  CHANCE OF RAIN 20
PERCENT.
.MONDAY...PARTLY CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS.
HIGHS IN THE MID 70S.  CHANCE OF RAIN 30 PERCENT.
.MONDAY NIGHT...PARTLY CLOUDY WITH A CHANCE OF SHOWERS AND
THUNDERSTORMS.  LOWS 55 TO 60.  CHANCE OF RAIN 40 PERCENT.
.TUESDAY...SHOWERS AND THUNDERSTORMS LIKELY.  HIGHS IN THE LOWER 70S.
.TUESDAY NIGHT...CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS.
LOWS IN THE MID 50S.
.WEDNESDAY...SHOWERS AND THUNDERSTORMS LIKELY.  HIGHS IN THE MID 60S.
.THURSDAY...CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS IN THE
MORNING...THEN PARTLY CLOUDY.  LOWS IN THE LOWER 40S AND HIGHS IN THE
LOWER 60S.
.FRIDAY...MOSTLY CLEAR.  LOWS 35 TO 40 AND HIGHS IN THE LOWER 60S.
.SATURDAY...MOSTLY CLEAR.  LOWS IN THE MID 30S AND HIGHS 55 TO 60.

MSZ078-250155-
STONE-
INCLUDING THE CITY OF...WIGGINS
555 PM CST SAT NOV 24 2001

.TONIGHT...CLOUDY.  SCATTERED SHOWERS AND THUNDERSTORMS THIS EVENING.
LOWS 57 TO 62.  SOUTH WIND 10 TO 15 MPH BECOMING NORTHWEST LATE.
CHANCE OF RAIN 50 PERCENT.
.SUNDAY...CONSIDERABLE CLOUDINESS WITH SCATTERED SHOWERS AND
THUNDERSTORMS.  HIGHS IN THE MID 70S.  NORTHEAST WIND 5 TO 10 MPH.
CHANCE OF RAIN 30 PERCENT.
.SUNDAY NIGHT...CONSIDERABLE CLOUDINESS WITH A CHANCE OF SHOWERS AND
THUNDERSTORMS.  LOWS 57 TO 62.  CHANCE OF RAIN 30 PERCENT.
.MONDAY...PARTLY CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS.
HIGHS IN THE MID 70S.  CHANCE OF RAIN 30 PERCENT.
.MONDAY NIGHT...PARTLY CLOUDY WITH A CHANCE OF SHOWERS AND
THUNDERSTORMS.  LOWS 55 TO 60.  CHANCE OF RAIN 40 PERCENT.
.TUESDAY...SHOWERS AND THUNDERSTORMS LIKELY.  HIGHS IN THE LOWER 70S.
.TUESDAY NIGHT...CONSIDERABLE CLOUDINESS WITH A CHANCE OF SHOWERS AND
THUNDERSTORMS.  LOWS IN THE MID 50S.
.WEDNESDAY...SHOWERS AND THUNDERSTORMS LIKELY.  HIGHS IN THE UPPER
60S.
.THURSDAY...CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS IN THE
MORNING...THEN PARTLY CLOUDY.  LOWS IN THE UPPER 40S AND HIGHS IN THE
MID 60S.
.FRIDAY...MOSTLY CLEAR.  LOWS 37 TO 42 AND HIGHS 60 TO 65.
.SATURDAY...MOSTLY CLEAR.  LOWS 35 TO 40 AND HIGHS 55 TO 60.
Special weather statement, Nov 24, 6:06 PM CST, 2 hours 4 minutes before
ALZ052>064-FLZ001>006-MSZ076-078-079-250200-

SPECIAL WEATHER STATEMENT...RETRANSMIT...
NATIONAL WEATHER SERVICE MOBILE AL
535 PM CST SAT NOV 24 2001

A TORNADO WATCH IS IN EFFECT UNTIL 11 PM CST TONIGHT HAS BEEN ISSUED
TO INCLUDE THE FOLLOWING COUNTIES...

IN NORTHWEST FLORIDA...

    ESCAMBIA...SANTA ROSA....AND OKALOOSA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST THIS EVENING FOR
THE FOLLOWING COUNTIES...

IN SOUTHWEST ALABAMA...

    ESCAMBIA...COVINGTON...WASHINGTON...CONECUH...
    MONROE... BUTLER...CLARKE...CRENSHAW...WILCOX...
    BALDWIN AND MOBILE.

IN SOUTHEAST MISSISSIPPI...

    GEORGE COUNTY.

THE TORNADO WATCH IS NO LONGER IN EFFECT FOR...

    STONE AND GREENE COUNTIES OF SOUTHEAST MISSISSIPPI.

REMEMBER...A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR
TORNADOES AND SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA.
PERSONS IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING
WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE
WARNINGS.
Special weather statement, Nov 24, 6:17 PM CST, 1 hour 53 minutes before
ALZ052>064-FLZ001>006-MSZ076-078-079-250200-

SPECIAL WEATHER STATEMENT...RETRANSMIT...
NATIONAL WEATHER SERVICE MOBILE AL
535 PM CST SAT NOV 24 2001

...RETRANSMITTAL FOR MEDIA...

A TORNADO WATCH IS IN EFFECT UNTIL 11 PM CST TONIGHT HAS BEEN ISSUED
TO INCLUDE THE FOLLOWING COUNTIES...

IN NORTHWEST FLORIDA...

    ESCAMBIA...SANTA ROSA....AND OKALOOSA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST THIS EVENING FOR
THE FOLLOWING COUNTIES...

IN SOUTHWEST ALABAMA...

    ESCAMBIA...COVINGTON...WASHINGTON...CONECUH...
    MONROE... BUTLER...CLARKE...CRENSHAW...WILCOX...
    BALDWIN AND MOBILE.

IN SOUTHEAST MISSISSIPPI...

    GEORGE COUNTY.

THE TORNADO WATCH IS NO LONGER IN EFFECT FOR...

    STONE AND GREENE COUNTIES OF SOUTHEAST MISSISSIPPI.

REMEMBER...A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR
TORNADOES AND SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA.
PERSONS IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING
WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE
WARNINGS.
Special weather statement, Nov 24, 7:05 PM CST, 1 hour 5 minutes before
ALZ052>064-FLZ001>006-MSZ079-250200-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
705 PM CST SAT NOV 24 2001

...UPDATED TORNADO WATCH INFORMATION...

THE TORNADO WATCH IS NO LONGER IN EFFECT FOR THE FOLLOWING
COUNTIES...

IN SOUTHEAST MISSISSIPPI...

    GEORGE COUNTY IN SOUTHEAST MISSISSIPPI.

IN SOUTHWEST ALABAMA...

    WASHINGTON AND CLARKE COUNTIES ARE NO LONGER IN THE TORNADO
    WATCH.

THE TORNADO WATCH REMAINS IN EFFECT UNTIL 11 PM CST FOR THE
FOLLOWING COUNTIES...

IN NORTHWEST FLORIDA...

    ESCAMBIA...SANTA ROSA....AND OKALOOSA.

THE TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST THIS EVENING
FOR THE FOLLOWING COUNTIES...

IN SOUTHWEST ALABAMA...

    ESCAMBIA...COVINGTON...CONECUH...MONROE...BUTLER...
    CRENSHAW...WILCOX...BALDWIN AND MOBILE.

REMEMBER...A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR
TORNADOES AND SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA.
PERSONS IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING
WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE
WARNINGS.
Special weather statement, Nov 24, 7:56 PM CST, 14 minutes before
ALZ054>064-FLZ001>006-250500-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
756 PM CST SAT NOV 24 2001

...UPDATED TORNADO WATCH INFORMATION...

THE TORNADO WATCH HAS BEEN EXTENDED UNTIL 11 PM FOR THE FOLLOWING
COUNTIES IN SOUTHWEST ALABAMA...

    ESCAMBIA...COVINGTON...CONECUH...MONROE...BUTLER...
    CRENSHAW...WILCOX...BALDWIN AND MOBILE.

THE TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 11 PM CST FOR THE
FOLLOWING COUNTIES IN NORTHWEST FLORIDA...

    ESCAMBIA...SANTA ROSA....AND OKALOOSA.

REMEMBER...A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR
TORNADOES AND SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA.
PERSONS IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING
WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE
WARNINGS.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

1 hail. Local standard time, as filed.

Hail, Crenshaw

When
November 24, 8:10 PM CST to 8:15 PM CST
Where
Crenshaw County, Honoraville
Measured
0.75 in hail
Reported by
EMERGENCY MANAGER
Coordinates
31.900, -86.400

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Alabama in 2001Every state in 2001This day in weather historyWarnings in Alabama, November 2001

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5272362.